# SDR HEEA0012414

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 214310002101
- Condition: Rusted
- Location: M/R
- Component: 214010100207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FOUND RUSTY AND UNSERVICEABLE.  SERIAL NUMBERS REMOVED ARE N0001 AND N0004.
